# SDR A6WA201643815

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 30,083 hours, 28,929 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Jammed
- Location: Tail
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR JAMMED ON APPROACH WITH AUTO PILOT OFF.  BROKE LOOSE WITH ADDITIONAL FORCE.
